MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-PRIMARY TIBIAL INSERT PS FIXED SIZE 4/14MM; TIBIAL INSERT FIXED

MEDACTA INTERNATIONAL SA GMK-PRIMARY TIBIAL INSERT PS FIXED SIZE 4/14MM; TIBIAL INSERT FIXED
Model Number 02.07.0414PSF
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 03/09/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 06-apr-2021: lot 179574: (b)(4) items manufactured and released on 1-apr-2018.Expiration date: 2023-04-05.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.
 
Event or Problem Description
Revision surgery performed due to infection after about 1 month, the inlay has been revised.

Brand Name
GMK-PRIMARY TIBIAL INSERT PS FIXED SIZE 4/14MM
Common Device Name
TIBIAL INSERT FIXED
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key11633973
Report Number3005180920-2021-00274
Device Sequence Number3546624
Product Code JWH
UDI-Device Identifier07630030817847
UDI-Public07630030817847
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K090988
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/05/2023
Device Model Number02.07.0414PSF
Device Catalogue Number02.07.0414PSF
Device Lot Number179574
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/09/2021
Initial Report FDA Received Date04/08/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age75 YR